# SDR ERAA061858

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP COMPUTER TESTED 1-20-99, REF NR  298771 AND RETURNED 3-1-99.  COULD NOT BE USED ON AIRCRAFT DUE TO MULTIPLE HARDOVERS IN ROLL CHANNEL (LEFT AND RIGHT.)
